Items where Author is "Berndt, Bruce C."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Berndt, Bruce C. and Bhargava, S. and Garvan, Frank G. (1995) Ramanujans theories of elliptic functions to alternative bases. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 347 (11). pp. 4163-4244. ISSN 0002-9947

Berndt, Bruce C. and Bhargava, S. (1993) Ramanujan for lowbrows. AMERICAN MATHEMATICAL MONTHLY, 100 (7). pp. 644-656. ISSN 0002-9890

Berndt, Bruce C. and Bhargava, S. (1992) A remarkable identity found in Ramanujan 3rd notebook. GLASGOW MATHEMATICAL JOURNAL, 34 (Part 3). pp. 341-345. ISSN 0017-0895

Berndt, Bruce C. and Bhargava, S. (1992) A remarkable identity found in Ramanujan's third notebook. Glasgow Math. J., 34 (3). pp. 341-345.

Berndt, Bruce C. and Bhargava, S. (1991) Ramanujan inversion formulas for the lemniscate and allied functions. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 160 (2). pp. 504-524. ISSN 0022-247X

Chandrashekara Adiga, and Berndt, Bruce C. and Bhargava, S. and Watson, G. N. (1985) Chapter 16 of Ramanujan's second notebook: theta-functions and q-series. Mem. Amer. Math. Soc., 53 (315). v+85.

This list was generated on Wed Sep 20 23:36:39 2017 IST.